Jump to content

Advertisement

Scheduled Maintenance:

Please be aware that depressionforums will be down for a short period beginning from 02:00 EST (07:00 GMT) on Sunday 21st December for necessary maintenance. We apologise for the inconvenience and it should only take about 45 minutes.

  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Anyone Else Feel A Bit Weird After Taking Their Dosage Of Lex


  • Please log in to reply
5 replies to this topic

#1 Bribarian

Bribarian

    Member

    ID: 45053

  • Member
  • PipPipPip
  • 183 posts

Posted 22 March 2010 - 01:29 AM

Sorry to be such a baby lately, I've just been having a lot of problems and I don't have a lot of people I can discuss this with.

Every night after taking my Lexapro I feel pretty mentally off, like I can't concentrate on things, and my memory gets a little shady, it feels really foggy. It's always after I take the Lexapro. I don't feel right is all I know. The more I move away from the dose the smoother it gets.

Also, does anyone else get withdrawal symptoms 2-3 hours before dosing?

Just wondering if anyone has had this kind of reaction to the drug or something similar.

Edited by Bribarian, 22 March 2010 - 01:30 AM.

Panic Disorder/GAD/OCD/Clinical Depression

300mg Effexor XR 50mg Seroquel 1mg ativan PRN

#2 syderbean

syderbean

    Newbie

    ID: 46791

  • Newbie
  • Pip
  • 8 posts

Posted 23 March 2010 - 12:44 PM

Sorry to be such a baby lately, I've just been having a lot of problems and I don't have a lot of people I can discuss this with.

Every night after taking my Lexapro I feel pretty mentally off, like I can't concentrate on things, and my memory gets a little shady, it feels really foggy. It's always after I take the Lexapro. I don't feel right is all I know. The more I move away from the dose the smoother it gets.

Also, does anyone else get withdrawal symptoms 2-3 hours before dosing?

Just wondering if anyone has had this kind of reaction to the drug or something similar.



I have been on my Lex for 1 week now at 2.5 mg due to sensitivity to meds. I start tonight on 5mg. I too feel the "withdrawal" symptoms about 1 to 2 hours before my next dose. I am taking my med in the evening due to insomnia when I was taking it in the morning. I have noticed that I am very sleepy and foggy for a while after taking the Lex, even still in the am I feel it. Also I notice that everyday I wake up with extreme anxiety that subsides about an hour after waking. I am new to this board and just looking for advice on my depression and the Lex. Anyone know if its true that you feel worse before you feel the benefits of Lex? Thank you all!

And you are not being a baby. This is very scary and I too have tons of questions. I am trying to stay positive that this med will work. I know a week is not long enough but all I want is to be better and have a happy life again! Hang in there!

#3 breezin

breezin

    Advanced Member

    ID: 38216

  • Advanced Member
  • PipPipPipPip
  • 293 posts

Posted 24 March 2010 - 06:08 AM

Hi Bribarian:

What dose are you taking and how long have you been taking the Lexapro?

And no you are not being a baby. I am always really antsy about taking these kinds of meds because I really don't know how my body or mind will react to them. I think it's pretty normal for us to feel this way.

Edited by breezin, 24 March 2010 - 06:12 AM.


#4 Bribarian

Bribarian

    Member

    ID: 45053

  • Member
  • PipPipPip
  • 183 posts

Posted 24 March 2010 - 04:22 PM

Hi Bribarian:

What dose are you taking and how long have you been taking the Lexapro?

And no you are not being a baby. I am always really antsy about taking these kinds of meds because I really don't know how my body or mind will react to them. I think it's pretty normal for us to feel this way.


I recently went up to 10mgs from 5mgs

I've been on Lexapro 7 years, but lately it seems to effect me differently.
Panic Disorder/GAD/OCD/Clinical Depression

300mg Effexor XR 50mg Seroquel 1mg ativan PRN

#5 Bribarian

Bribarian

    Member

    ID: 45053

  • Member
  • PipPipPip
  • 183 posts

Posted 24 March 2010 - 04:55 PM

nt

Edited by Bribarian, 24 March 2010 - 04:55 PM.

Panic Disorder/GAD/OCD/Clinical Depression

300mg Effexor XR 50mg Seroquel 1mg ativan PRN

#6 breezin

breezin

    Advanced Member

    ID: 38216

  • Advanced Member
  • PipPipPipPip
  • 293 posts

Posted 24 March 2010 - 06:34 PM

It takes about week for a dose change to reach steady state in your body (for Lexapro) and then some time after that for your body to adjust to the med and get benefits from the new dose. So perhaps your body is still adjusting?? Good question to ask your doc or pharmacist tho.

Edited by breezin, 24 March 2010 - 06:34 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users